# SDR TRAX200601139

- Difficulty date: December 14, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 7,902 hours, 5,196 cycles
- Engine: Ge CF348C1
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE VERTICAL STAB TO FUSELAGE DRAG ANGLE HAS POSSILBLE CRACK (MARKED).
